MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC
Model Number LC358S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
 
Event or Problem Description
Provider alleges the hand control burst into flames.
 
Additional Manufacturer Narrative
The root cause of the failure appears to be a damaged strain relief which caused the harness to fail; the pcb works as intended.The product literature contains instruction to periodically check the hand control for visible damage.Note: when attempting to file a follow-up on this file, complaint #(b)(4), 2530130-2023-0002, i found this file was not in the esubmitter file system.I began to reseach this mdr.I had acknowledgement receipts as passing and i found the mdr registered in maude but still could not find the file in the esubmitter.With further research in webtrader, i identifed the following: on (b)(6) 2023, the submitter results produced "pass" at 13:29:59 est however, on (b)(6) 2023, the submitter results produced "fail" at 13:31:31 est.As a result, the emdr was not tranmsitted.I have now submitted this follow-up to explain the situation above and add the product evaluation.
 
Event or Problem Description
Provider alleges the hand control burst into flames.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key16122465
Report Number2530130-2023-00002
Device Sequence Number6533350
Product Code INO
UDI-Device Identifier00606509400282
UDI-Public00606509400282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLC358S
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale